版权说明 帮助中心
筛选
开始检索
成果类型
236
3
+
年份 (1991~2019)
-
26
66
15
10
6
3
6
3
1
30
+
收录情况
SSCI
236
ESI学科类别
54
17
14
6
5
4
2
1
1
1
1
+
语种
234
2
+
期刊
6
5
5
4
3
3
3
3
3
3
3
3
3
3
3
3
2
2
2
2
+
作者
6
5
5
5
5
4
4
4
4
3
3
3
3
3
3
3
3
3
3
3
+
关键词
7
3
3
3
3
3
3
3
2
2
2
2
2
2
2
2
2
2
2
2
+
机构署名
152
147
125
62
+
院系归属
97
29
27
27
20
17
15
10
10
6
5
4
1
+

全部

期刊论文

会议论文

学位论文

专利

项目

高级检索
导出
排序:默认
时间
WOS被引频次
1/12
每页显示
请选择

5

10

20

236条记录,
Nonlocal Cauchy problem for fractional evolution equations
WOS被引频次:274
ESI高被引SCI-ESSCICPCI-SEI
作者: Zhou, Yong;Jiao, Feng
期刊: Nonlinear Analysis: Real World Applications,2010年11(5):4465-4475 ISSN:1468-1218
展开
导出
原文链接
认领
Atomic Structure of Human Adenovirus by Cryo-EM Reveals Interactions Among Protein Networks
WOS被引频次:200
SCI-ESSCICPCI-S
作者: Liu, Hongrong;Jin, Lei;Koh, Sok Boon S.;Atanasov, Ivo;Schein, Stan;Wu, Lily;Zhou, Z. Hong
期刊: SCIENCE,2010年329(5995):1038-1043 ISSN:0036-8075
展开
导出
原文链接
认领
Existence and uniqueness for fractional neutral differential equations with infinite delay
WOS被引频次:142
ESI高被引SCI-ESSCIEI
作者: YongZhou;FengJiao;JingLi
期刊: Nonlinear Analysis, Theory, Methods and Applications,2009年71(7-8):3249-3256 ISSN:0362-546X
展开
导出
原文链接
认领
Existence and uniqueness for p-type fractional neutral differential equations
WOS被引频次:109
ESI高被引SCI-ESSCI
作者: Zhou, Yong*;Jiao, Feng;Li, Jing
期刊: Nonlinear Analysis: Theory, Methods & Applications,2009年71(7-8):2724-2733 ISSN:0362-546X
展开
导出
原文链接
认领
A Legendre-Galerkin spectral method for optimal control problems governed by elliptic equations
WOS被引频次:57
SCI-ESSCICPCI-SEI
作者: Chen, Yanping;Yi, Nianyu;Liu, Wenbin
期刊: SIAM JOURNAL ON NUMERICAL ANALYSIS,2008年46(5):2254-2275 ISSN:0036-1429
展开
导出
原文链接
认领
Nonlinear stability of one-leg methods for delay differential equations of neutral type
WOS被引频次:24
SCI-ESSCIA&HCICPCI-SEI
作者: Wang, Wan-Sheng;Zhang, Yuan;Li, Shou-Fu
期刊: Applied Numerical Mathematics,2008年58(2):122-130 ISSN:0168-9274
展开
导出
原文链接
认领
Existence and uniqueness of solutions of initial value problems for nonlinear fractional differential equations
WOS被引频次:55
SCI-ESSCIEI
作者: Jiqin Deng;Lifeng Ma
期刊: Applied Mathematics Letters,2010年23(6):676-680 ISSN:0893-9659
展开
导出
原文链接
认领
Effects of FOXO Genotypes on Longevity: A Biodemographic Analysis
WOS被引频次:39
SCI-ESSCI
作者: Zeng, Yi;Cheng, Lingguo;Chen, Huashuai;Cao, Huiqing;Hauser, Elizabeth R.;Liu, Yuzhi;Xiao, Zhenyu;Tan, Qihua;Tian, Xiao-Li;Vaupel, James W.
期刊: JOURNALS OF GERONTOLOGY SERIES A-BIOLOGICAL SCIENCES AND MEDICAL SCIENCES,2010年65(12):1285-1299 ISSN:1079-5006
展开
导出
原文链接
认领
GENERALIZED SCHUR COMPLEMENTS OF MATRICES AND COMPOUND MATRICES
SCI-ESSCIA&HCICPCI-S
作者: Liu, Jianzhou;Huang, Rong
期刊: ELECTRONIC JOURNAL OF LINEAR ALGEBRA,2010年21:12-24 ISSN:1081-3810
展开
导出
认领
Establishment of Zhou Dun-yi's Progenitor in Neo-Confucianism-Zhang Chi's Role in the Establishment of Zhou Dun-yi's Progenitor in Neo-Confucianism
SCI-ESSCIA&HCICPCI-S
作者: Wang Li-mei
期刊: UNIVERSITAS-MONTHLY REVIEW OF PHILOSOPHY AND CULTURE,2009年36(11):155-165 ISSN:1015-8383
展开
导出
认领
A posteriori error estimates of spectral method for optimal control problems governed by parabolic equations
WOS被引频次:16
SCI-ESSCICPCI-S
作者: YanPing Chen;YunQing Huang;NianYu Yi
期刊: Science in China Series A: Mathematics,2008年51(8):1376-1390 ISSN:1006-9283
展开
导出
原文链接
认领
Convergence of the variational iteration method for solving multi-order fractional differential equations
WOS被引频次:30
SCI-ESSCIEI
作者: Shuiping Yang;Aiguo Xiao;Hong Su
期刊: Computers and Mathematics with Applications,2010年60(10):2871-2879 ISSN:0898-1221
展开
导出
原文链接
认领
Indigenous Characteristics of Chinese Corporate Social Responsibility Conceptual Paradigm
WOS被引频次:46
SSCI
作者: Shangkun Xu;Rudai Yang
期刊: JOURNAL OF BUSINESS ETHICS,2010年93(2):321-333 ISSN:0167-4544
展开
导出
原文链接
认领
Stability analysis of Θ-methods for nonlinear neutral functional differential equations
WOS被引频次:11
SCI-ESSCICPCI-SEI
作者: Wang, Wansheng;Li, Shoufu
期刊: SIAM JOURNAL ON SCIENTIFIC COMPUTING,2008年30(4):2181-2205 ISSN:1064-8275
展开
导出
原文链接
认领
Weighted finite difference methods for a class of space fractional partial differential equations with variable coefficients
WOS被引频次:26
SCI-ESSCIEI
作者: Ding, Zhiqing;Xiao, Aiguo;Li, Min
期刊: Journal of Computational and Applied Mathematics,2010年233(8):1905-1914 ISSN:0377-0427
展开
导出
原文链接
认领
Dissipativity and asymptotic stability of nonlinear neutral delay integro-differential equations
WOS被引频次:22
SCI-ESSCIEI
作者: Wen, Liping;Wang, Wansheng;Yu, Yuexin
期刊: Nonlinear Analysis, Theory, Methods and Applications,2010年72(3-4):1746-1754 ISSN:0362-546X
展开
导出
原文链接
认领
Nonlinear stability of explicit and diagonally implicit Runge-Kutta methods for neutral delay differential equations in Banach space
WOS被引频次:5
SCI-ESSCICPCI-SEI
作者: Wang, Wansheng;Wen, Liping;Li, Shoufu
期刊: Applied Mathematics and Computation,2008年199(2):787-803 ISSN:0096-3003
展开
导出
原文链接
认领
Breaking a chaotic cryptographic scheme based on composition MAPS
WOS被引频次:21
SCI-ESSCIEI
作者: Li, Chengqing;Arroyo, David;Lo, Kwok-Tung
期刊: International Journal of Bifurcation and Chaos,2010年20(8):2561-2568 ISSN:0218-1274
展开
导出
原文链接
认领
Parallel two-step ROW-methods for stiff delay differential equations
WOS被引频次:3
SCI-ESSCIA&HCIEI
作者: Qiao Zhu;Aiguo Xiao
期刊: Applied Numerical Mathematics,2009年59(8):1768-1778 ISSN:0168-9274
展开
导出
原文链接
认领
Visualizing the intellectual structure of information science (2006-2015): Introducing author keyword coupling analysis
WOS被引频次:19
SCI-ESSCIEI
作者: Yang, Siluo;Han, Ruizhen;Wolfram, Dietmar;Zhao, Yuehua
期刊: Journal of Informetrics,2016年10(1):132-150 ISSN:1751-1577
展开
导出
原文链接
认领
1234567... 12共 12 页

成果认领

标题:
用户 作者 通讯作者
请选择
请选择
确定
取消

提示

该栏目需要登录且有访问权限才可以访问

如果您有访问权限,请直接 登录访问

如果您没有访问权限,请联系管理员申请开通

管理员联系邮箱:yun@hnwdkj.com